Change search
ReferencesLink to record
Permanent link

Direct link
Distributions of positive mass, which maximize a certain generalized energy integral
Stockholm University, Faculty of Science, Department of Mathematics.
1956 (English)In: Ark. Mat., Vol. 3, 255-269 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1956. Vol. 3, 255-269 p.
URN: urn:nbn:se:su:diva-10352OAI: diva2:176871
licentiatavhandlingAvailable from: 2007-12-28 Created: 2007-12-28 Last updated: 2011-01-16Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Björck, Göran
By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 26 hits
ReferencesLink to record
Permanent link

Direct link